# SDR USAA951066

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT -DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 30 INCH CORRODED AREA AT BS 328 LBL 35 INCHES TO RBL 65 INCHES.  REMOVED DAMAGE, INSTALLED REPAIR PARTS COMPLETE REPAIR.  REPAIRED PER SRM 53-10-51 T/R 53-10-03.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
